Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 76, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 27, 2013, 3:18 PM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2013, 3:18 PM PDT (22:18 UTC)
- Expired
- Oct 29, 2013, 3:00 AM PDT
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
395 WHUS76 KEKA 272218 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 318 PM PDT SUN OCT 27 2013 PZZ470-280630- /O.CAN.KEKA.GL.W.0026.000000T0000Z-131028T0700Z/ /O.NEW.KEKA.SC.Y.0076.131027T2218Z-131029T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 318 PM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM TUESDAY... ...GALE WARNING IS CANCELLED... * WINDS...N 20 TO 25 KT THROUGH MONDAY NIGHT. OCCASIONAL GUSTS TO NEAR GALE FORCE THIS EVENING...THEN GUSTS TO 30 KT THROUGH MONDAY. * SEAS...NW TO N 8 TO 10 FT AT 9 SECONDS THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-280630- /O.EXT.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 318 PM PDT SUN OCT 27 2013 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM MONDAY... * WINDS...N 20 TO 30 KT. GUSTS TO 40 KT TONIGHT. * SEAS...NW TO N 8 TO 11 FT AT 9 SECONDS THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-280630- /O.CON.KEKA.SC.Y.0075.000000T0000Z-131028T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 318 PM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT... * WINDS...N 10 TO 20 KT TONIGHT. GUSTS TO 30 KT THIS EVENING AND NEAR CAPE MENDOCINO AND POINT ST GEORGE THROUGH EARLY MONDAY MORNING. * SEAS...NW 6 TO 8 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-280630- /O.CON.KEKA.SC.Y.0075.000000T0000Z-131028T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 318 PM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM MONDAY... * WINDS...N 15 TO 25 KT TONIGHT WITH GUSTS TO 30 KT NEAR CAPE MENDOCINO. * SEAS...NW 8 TO 10 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
529 WHUS76 KEKA 280354 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 PM PDT SUN OCT 27 2013 PZZ455-281200- /O.CAN.KEKA.SC.Y.0075.000000T0000Z-131028T2300Z/ /O.EXB.KEKA.SC.Y.0076.131028T0700Z-131028T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 854 PM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PDT MONDAY. * WINDS...N 15 TO 25 KT TONIGHT WITH GUSTS TO 30 KT NEAR CAPE MENDOCINO. * SEAS...NW 8 TO 10 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-280500- /O.CAN.KEKA.SC.Y.0075.000000T0000Z-131028T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 854 PM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ475-281200- /O.CON.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 854 PM PDT SUN OCT 27 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. * WINDS...N 20 TO 30 KT. GUSTS TO 40 KT TONIGHT. * SEAS...NW TO N 8 TO 11 FT AT 9 SECONDS THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-281200- /O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 854 PM PDT SUN OCT 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N 20 TO 25 KT THROUGH MONDAY NIGHT. OCCASIONAL GUSTS TO NEAR GALE FORCE THIS EVENING...THEN GUSTS TO 30 KT THROUGH MONDAY. * SEAS...NW TO N 8 TO 10 FT AT 9 SECONDS THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
983 WHUS76 KEKA 280959 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 AM PDT MON OCT 28 2013 PZZ475-281600- /O.CON.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 AM PDT MON OCT 28 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...N 20 TO 30 KT THIS MORNING GRADUALLY SUBSIDING THIS AFTERNOON AND TONIGHT. * SEAS...NW TO N 8 TO 10 FT AT 9 SECONDS SUBSIDING LATER TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-281800- /O.EXT.KEKA.SC.Y.0076.000000T0000Z-131029T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 259 AM PDT MON OCT 28 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...N 15 TO 25 KT TODAY WITH GUSTS TO 30 KT NEAR CAPE MENDOCINO. * SEAS...NW 8 TO 10 FT AT 10 SECONDS SUBSIDING TONIGHT AND TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-281800- /O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 259 AM PDT MON OCT 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. * SEAS...NW TO N 7 TO 9 FT AT 9 SECONDS THROUGH TONIGHT, SUBSIDING TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
964 WHUS76 KEKA 281621 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 921 AM PDT MON OCT 28 2013 PZZ475-290030- /O.EXP.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/ /O.EXA.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 921 AM PDT MON OCT 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM TUESDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS...N 15 TO 25 KT THROUGH TODAY THEN DIMINISHING QUICKLY TONIGHT TO 5 TO 15 KT. * SEAS...STEEP SHORT PERIOD WIND DRIVEN NORTHERLY WAVES OF 9 TO 12 FT AT ABOUT 9 SECONDS WILL CONTINUE THIS MORNING THEN FALL QUICKLY TO 7 TO 9 FT THIS EVENING. HIGHEST WAVES WILL BE IN THE SW PORTION OF THE ZONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-290030- /O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 921 AM PDT MON OCT 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...NW TO N 15 TO 25 KT TODAY...DIMINISHING TO 5 TO 15 KT TONIGHT. * SEAS...NW 8 TO 10 FT AT 10 SECONDS SUBSIDING TONIGHT AND TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-290030- /O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 921 AM PDT MON OCT 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY... * WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN DIMINISHING TUESDAY TO 5 TO 15 KT. * SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH TONIGHT...SUBSIDING TO 4 TO 6 FT TOMORROW. HIGHEST WAVES WILL BE IN THE FAR EASTERN PORTION OF THE ZONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
043 WHUS76 KEKA 282216 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 316 PM PDT MON OCT 28 2013 PZZ455-282330- /O.CAN.KEKA.SC.Y.0076.000000T0000Z-131029T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 316 PM PDT MON OCT 28 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-475-290630- /O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 316 PM PDT MON OCT 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY... * WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN DIMINISHING TUESDAY TO 5 TO 15 KT. * SEAS...NW TO N 7 TO 10 FT AT 10 SECONDS THROUGH TONIGHT. HIGHEST WAVES ARE EXPECTED NEAR CAPE MENDOCINO AND WESTWARD. WAVES WILL SUBSIDE TO AROUND 6 FT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
433 WHUS76 KEKA 290406 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 906 PM PDT MON OCT 28 2013 PZZ470-475-291000- /O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 906 PM PDT MON OCT 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN DIMINISHING TUESDAY TO 5 TO 15 KT. * SEAS...NW TO N 7 TO 10 FT AT 10 SECONDS THROUGH TONIGHT. HIGHEST WAVES ARE EXPECTED NEAR CAPE MENDOCINO AND WESTWARD. WAVES WILL SUBSIDE TO AROUND 6 FT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
955 WHUS76 KEKA 290408 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 908 PM PDT MON OCT 28 2013 PZZ470-475-291000- /O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 908 PM PDT MON OCT 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN DIMINISHING TUESDAY TO 5 TO 15 KT. * SEAS...NW TO N 7 TO 10 FT AT 10 SECONDS THROUGH TONIGHT. HIGHEST WAVES ARE EXPECTED NEAR CAPE MENDOCINO AND WESTWARD. WAVES WILL SUBSIDE TO AROUND 6 FT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
385 WHUS76 KEKA 290950 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 AM PDT TUE OCT 29 2013 PZZ470-475-291100- /O.EXP.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 250 AM PDT TUE OCT 29 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... NORTHERLY WINDS 15 TO 20 KT EARLY THIS MORNING WILL EASE BELOW 10 KT BY THIS EVENING WHILE SEAS CONTINUE TO SUBSIDE. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 4:00 AM PDT, 11 hours 18 minutes earlier.
Area forecast discussion, Oct 27, 4:00 AM PDT, 11 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 400 AM PDT SUN OCT 27 2013 .SYNOPSIS...MORE CLEARING IS EXPECTED ALONG THE COAST TODAY AS A WEAK SYSTEM MOVES THROUGH. MUCH COOLER CONDITIONS ARE EXPECTED EARLY THIS WEEK AS AN UPPER LEVEL LOW MOVES DOWN FROM THE NORTH. A FEW SHOWERS WILL BE POSSIBLE ACROSS INTERIOR NORTHWEST CALIFORNIA TONIGHT AND MONDAY. && .DISCUSSION...WV IMAGERY SHOWS UPPER LOW OFF THE CTL CA COAST WITH ANOTHER TROUGH DIGGING DOWN THE PAC NW COAST. INCREASED MIXING ASSOCIATED WITH THIS DISTURBANCE WILL ALLOW MORE SUNSHINE FOR COASTAL AREAS TODAY WHILE INTERIOR AREAS REMAIN SUNNY WITH NEAR NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES. MODELS IN GOOD AGREEMENT WITH THE UPPER TROUGH DEEPENING OVER THE W COAST OVERNIGHT INTO MON...BUT SHOW SOME DIFFERENCES ON THE STRENGTH AND PROXIMITY OF THE UPPER LOW. COLD POOL ALOFT MAY RESULT IN A FEW SHRA OVERNIGHT THROUGH MON...SO MAINTAINED SCHC POPS. THE MAIN IMPACT OF THIS SYSTEM WILL BE THE COLDER TEMPS ACROSS THE REGION. UPPER LOW WILL DRIFT INLAND MON INTO TUE WITH COLDEST TEMPS THIS SEASON TUE MORNING. CONFIDENCE IN FROST/FREEZE REMAINS HIGH TUE MORNING WITH LOWER CONFIDENCE ON WIDESPREAD FROST/FREEZE WED MORNING. THIS AIRMASS WILL ALSO RESULT IN COOLER MAX TEMPS ACROSS THE INTERIOR WITH HIGHS IN THE 50S AND 60S MON AND TUE. MODELS CONTINUE TO SHOW BROAD RIDGE BUILDING OVER W COAST WED WITH A GRADUAL WARMING TREND FOR THE LATTER HALF OF THE WEEK. MODEL SOLUTIONS DIVERGE HEADING INTO THE WEEKEND BUT THE GENERAL TREND IS FOR A TROUGH TO APPROACH THE REGION SOMETIME NEXT WEEKEND...SO KEPT POPS AT OR SLIGHTLY ABOVE CLIMO THROUGH THE EXTENDED. && .AVIATION...STRATUS AND FOG REMAIN ENTRENCHED ALONG MUCH OF THE COAST THIS MORNING BUT CHANGES ARE AFOOT. MID-LEVEL TROUGH AXIS WILL PASS THROUGH THIS AFTERNOON WHICH WILL BREAK THE LOW-LEVEL INVERSION AND INCREASE BOUNDARY LAYER MIXING. THAT SHOULD BE ENOUGH TO BREAK THE STRATUS AND CLEAR SKIES OUT ALONG MUCH OF THE COAST BY EARLY AFTERNOON. THERE MAY EVEN BE LOW-TOPPED CONVECTIVE SHOWERS PASSING THROUGH THIS EVENING, ESPECIALLY INLAND, BUT ANY ACTIVITY SHOULD BE ISOLATED AND BRIEF. OTHERWISE ONCE CLOUDS BREAK DO NOT EXPECT MUCH STRATUS ACTIVITY TONIGHT WITHOUT MUCH OF A LOW-LEVEL INVERSION. NORTHERLY WINDS WILL BE STRONG AND GUSTY THIS AFTERNOON AND INTO TONIGHT ESPECIALLY ALONG THE COAST AND OVER HIGHER ELEVATIONS. AAD && .MARINE...NO SATELLITE DERIVED WINDS AVAILABLE THIS MORNING BUT BUOY OBS INDICATING NORTHERLY WINDS ARE CONTINUING TO INCREASE OVER THE WATERS. CAPE MENDOCINO CDIP BUOY UP TO 8 FT IN FACT AND SHIP OBS OVER THE NRN OUTER WATERS INDICATE SOME WINDS ALREADY APPROACHING 30 KT. OPTED TO HOIST A GALE WARNING FOR THE OUTER WATERS...BUT JUST FOR THIS AFTERNOON AND THIS EVENING NORTH OF CAPE MENDOCINO. SMALL CRAFT ADVISORIES WERE ISSUED FOR THE INNER WATERS AS WELL IN-LINE WITH THE GALE WARNINGS. THE WORST CONDITIONS WILL BE TONIGHT WITH SOME 40 KT GUSTS POSSIBLE OVER THE SRN OUTER WATERS. REST OF FORECAST REMAINS THE SAME WITH RAPID IMPROVEMENT OF CONDITIONS TUESDAY AND WEDNESDAY AS THE PRESSURE GRADIENT RELAXES. A FEW LONGER PERIOD SWELL TRAINS WILL AFFECT THE WATERS DURING THE MIDDLE TO LATER PORTIONS OF THE WEEK BUT WILL BE MAINLY LOW IN AMPLITUDE. MODELS DISAGREE HEADING TOWARD NEXT WEEKEND BUT GENERAL TREND IS TOWARD A COLD FRONT BRINGING A PERIOD OF SOUTHERLY WINDS TO THE WATERS LATER SATURDAY OR SUNDAY. AAD && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT PDT TONIGHT PZZ450. SMALL CRAFT ADVISORY UNTIL NOON PDT TODAY PZZ470-475. GALE WARNING FROM NOON TODAY TO MIDNIGHT PDT TONIGHT PZZ470. SMALL CRAFT ADVISORY FROM NOON TODAY TO 4 PM PDT MONDAY PZZ455. GALE WARNING FROM NOON TODAY TO 4 PM PDT MONDAY PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 27, 6:05 AM PDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 605 AM PDT SUN OCT 27 2013 CAZ001>003-076-281315- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 605 AM PDT SUN OCT 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COOLER TEMPERATURES EXPECTED TUE AND WED MORNINGS WILL BRING WIDESPREAD FREEZING TEMPERATURES TO INLAND AREAS WITH FROST POSSIBLE TO THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-281315- UPPER TRINITY RIVER- 605 AM PDT SUN OCT 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 2:50 AM PDT | Gale Warning | EKA | 30 hr | |
| Oct 27, 3:08 PM PDT | Freeze Watch | EKA | 12 hr |
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.